# SDR AALA20130503008

- Difficulty date: May 3, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 38,953 hours, 18,598 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Condition: Failed
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DFE -  CREW REPORTED PRIMARY STAB TRIM FAILED DURING CLIMBOUT.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PRIMARY STAB TRIM MOTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
